# SDR C2X2008F00035

- Difficulty date: August 29, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED LT SIDE CABIN LIGHT INOPERATIVE AND BURNING SMELL IN CABIN. EWR MX REMOVED AND REPLACED CONTROL MODULE FOR SIDE LIGHTS. CLEANED GROUND STUD FOR PINK FOR THE MODULE. (K)
